×

zbMATH — the first resource for mathematics

Eine Bemerkung zur Division von Distributionen durch analytische Operatorfunktionen. (German) Zbl 0355.46022

MSC:
46F10 Operations with distributions and generalized functions
46F99 Distributions, generalized functions, distribution spaces
47A53 (Semi-) Fredholm operators; index theories
46E40 Spaces of vector- and operator-valued functions
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] ATIYAH, F.: Resolution of singularities and division of distributions. Comm. Pure Appl. Math. 23, 145-150 (1970). · Zbl 0188.19405
[2] DE WILDE, M.: Réseaux dans les espaces à semi-normes. Mém. Soc. Roy. Sci. Liége 18, fasc. 2 (1969).
[3] FRIEDMAN, A.: Generalized functions and partial differential equations. Prentice Hall 1963. · Zbl 0116.07002
[4] GOHBERG, I.C., KREIN, M.G.: Introduction to the theory of linear nonselfadjoint operators. Ch. V, § 9. AMS Transl. Math. Monographs 18 (1969). · Zbl 0181.13504
[5] GOHBERG, I.C., SIGAL, E.I.: An operator generalization of the logarithmic residue theorem and the theorem of Rouché. Math. Sb. 84 (126) 607-629 (1971).
[6] GRAMSCH, B.: Meromorphie in der Theorie der Fredholmoperatoren mit Anwendungen auf elliptische Differentialoperatoren. Math. Ann. 188, 97-112 (1970). · Zbl 0193.42203
[7] GRAMSCH, B.: Eine Zerlegungssatz für Resolventen elliptischer Operatoren. Math. Zeitschr. 133, 219-242 (1973). · Zbl 0258.47031
[8] GRAMSCH, B.: Inversion von Fredholmfunktionen bei stetiger und holomorpher Abhängigkeit von Parametern. Math. Ann. 214, 95-147 (1975). · Zbl 0326.47031
[9] GROTHENDIECK, A.: Produits tensoriels topologiques et espaces nucléaires. Amer. Math. Soc. Mem 16 (1955). · Zbl 0123.30301
[10] GROTHENDIECK, A.: Topological vector spaces. Gordon and Breach 1973.
[11] HÖRMANDER, L.: On the division of distributions by polynomials. Arkiv för Mathematik 3, 555-568 (1958). · Zbl 0131.11903
[12] KABALLO, W.: Über holomorphe und meromorphe einseitige Inverse. Manuscripta math. 13, 1-13 (1974). · Zbl 0284.47018
[13] KABALLO, W.: Projektoren und relative Inversion holomorpher Semi-Fredholmfunktionen. Math. Ann. 219, 85-96 (1976). · Zbl 0307.47031
[14] KREIN, S.G.: Linear differential equations in Banach spaces. AMS Transl. Math. Monographs 29 (1971).
[15] LOJASIEWICZ, S.: Sur le problème de la divison. Stud. Math. 28, 87-136 (1959).
[16] MALGRANGE, B.: Ideals of differentiable functions. Oxford Univ. Press 1966. · Zbl 0177.17902
[17] MALGRANGE, B.: Division des distributions. Sém. Schwartz 1959/60, Exp. 21-25.
[18] SCHWARTZ, L.: Théorie des distributions, Hermann, Paris 1966, ch. V.
[19] SCHWARTZ, L.: Division par une fonction holomorphe sur une variété analytique complexe. Summa Brasilienses Math. 3, fasc. 5, 181-209 (1955).
[20] SCHWARTZ, L.: Théorie des distributions à valeurs vectorielles I. Ann. Inst. Fourier 7, 1-141 (1957); II. ibid. 8, 1-209 (1958). · Zbl 0089.09601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.